About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 696074, 7 pages
http://dx.doi.org/10.1155/2013/696074
Research Article

Saddle-Node Heteroclinic Orbit and Exact Nontraveling Wave Solutions for (2+1)D KdV-Burgers Equation

School of Sciences, Southwest University of Science and Technology, Mianyang 621010, China

Received 21 September 2012; Accepted 8 December 2012

Academic Editor: de Dai

Copyright © 2013 Da-Quan Xian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Da-Quan Xian, “Saddle-Node Heteroclinic Orbit and Exact Nontraveling Wave Solutions for (2+1)D KdV-Burgers Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 696074, 7 pages, 2013. doi:10.1155/2013/696074